# SDR BQVA2018060500001

- Difficulty date: June 1, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N119FM
- Make and model: Gulstm GIV
- Aircraft serial: 1464
- Aircraft time: 6,421 hours, 3,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 6,421 hours, 3,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF CMP CODE 532085, THE  LEFT AND RIGHT OVERWING AREAS BETWEEN THE DRAG BEAM AND WING TO BODY FAIRING, BS 257.5 - 512, FUSELAGE SKIN CORROSION WAS FOUND WHERE AFT WING ROOT MEETS THE FUSELAGE, STRINGERS 23 LT AND RT, BS 498-526.
